Inventiones mathematicae

, Volume 89, Issue 3, pp 561–567 | Cite as

The existence of infinitely many supersingular primes for every elliptic curve over ℚ

  • Noam D. Elkies


Elliptic Curve 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    Deuring, M.: Die Typen der Multiplikatorenringe elliptischer Funktionenkörper. Abh. Math. Sem. Hansischen Univ.14, 197–272 (1941)Google Scholar
  2. 2.
    Gross, B.H.: Arithmetic on elliptic curves with complex multiplication. Lect. Notes in Math., vol. 776. Berlin-Heidelberg-New York: Springer 1980Google Scholar
  3. 3.
    Gross, B.H., Zagier, D.: On singular moduli. J. Reine Angew. math.335, 191–220 (1985)Google Scholar
  4. 4.
    Lang, S., Trotter, H.: Frobenius distributions in GL2-extensions. Lect. Notes in Math., vol. 504. Berlin-Heidelberg-New York: Springer 1976Google Scholar
  5. 5.
    Schoof, R.: Elliptic curves over finite fields and the computation of square roots modp. Math. Comput.44, 483–494 (1985)Google Scholar
  6. 6.
    Silverman, J.: The arithmetic of elliptic curves. New York: Springer 1985Google Scholar

Copyright information

© Springer-Verlag 1987

Authors and Affiliations

  • Noam D. Elkies
    • 1
  1. 1.Department of MathematicsHarvard UniversityCambridgeUSA

Personalised recommendations